# SDR CKSA96176

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201834
- Condition: Corroded
- Location: Bs 1242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  CABIN:  STATION 1242 MAIN CABIN RBL 82 SEAT TRACK FLANGE CORRODED.  REMOVED CORRODED SEAT TRACK AND REPAIRED IAW AIA/EA B405042 AND SKETCH AIA/E2359.  INSTALLED FASTENERS IAW B747 SRM 51-30-02 ALODINED AND PRIMED IAW B747 SRM 51-10-2.  C-CHECK CARD NR 7GK0232 TASK CARD NR 86635.
